Volume 2, Issue 4
A Uniqueness Theorem for a Class of Degenerate Quasilinear Parabolic Equations of Fourth Order

Yin Jingxue

J. Part. Diff. Eq.,2(1989),pp.89-95

Published online: 1989-02

Preview Purchase PDF 50 4219
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-89, author = {}, title = {A Uniqueness Theorem for a Class of Degenerate Quasilinear Parabolic Equations of Fourth Order}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {4}, pages = {89--95}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5846.html} }
TY - JOUR T1 - A Uniqueness Theorem for a Class of Degenerate Quasilinear Parabolic Equations of Fourth Order JO - Journal of Partial Differential Equations VL - 4 SP - 89 EP - 95 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5846.html KW - AB -
Yin Jingxue. (1970). A Uniqueness Theorem for a Class of Degenerate Quasilinear Parabolic Equations of Fourth Order. Journal of Partial Differential Equations. 2 (4). 89-95. doi:
Copy to clipboard
The citation has been copied to your clipboard